How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., MD
Category: OB GYN
Satisfied Customers: 3950
Experience:  Board certified OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now
A new question is answered every 9 seconds

Kind of embarrass .. Never seen something like this. Clear

Customer Question

Hi.. Kind of embarrass .. Never seen something like this. Clear mucus with blood streaks when I used the bathroom. I'm on birth control (patches). Today I'm suppose to take off the patch and keep it off for a whole week. I had sex yesterday . I even used the Encare birth control but after intercourse I took a shower and on the box it said don't mix with water . I'm just really confuse. Please help!
Submitted: 9 months ago.
Category: OB GYN
Expert:  Dr. K. replied 9 months ago.

It sounds like you are having break through bleeding because you are due to start a period It does not sound like anything to worry about.

Taking a shower after sex does not equate to mixing your Encare with water at all.